An improved accurate monotonicity-preserving scheme for the Euler equations | |
He ZW![]() ![]() ![]() | |
Source Publication | COMPUTERS & FLUIDS
![]() |
2016 | |
Volume | 140Pages:1-10 |
ISSN | 0045-7930 |
Abstract | The accurate monotonicity-preserving (MP) scheme of Suresh and Huynh (1997) [5] is a high-order and high-resolution method for hyperbolic conservation laws. However, the robustness of the MP scheme is not very high. In this paper, a detailed analysis on this scheme is performed, and two potential causes which may account for the weak robustness are revealed. Furthermore, in order to enhance the robustness of the MP scheme, an improved version of the MP scheme is presented, in which a strict continuous total-variation-diminishing (TVD) numerical flux is used at a disturbed discontinuity so that oscillations cannot grow indefinitely without violating the TVD condition. Without destroying the very high resolution property, numerical tests show that the improved scheme shares a strong robustness in simulating extreme numerical tests. (C) 2016 Elsevier Ltd. All rights reserved. |
Keyword | Monotonicity-preserving Accuracy-preserving Tvd Flux Limiter Hyperbolic Conservation Laws |
DOI | 10.1016/j.compfluid.2016.09.002 |
URL | 查看原文 |
Indexed By | SCI ; EI |
Language | 英语 |
WOS ID | WOS:000388048400001 |
WOS Keyword | Monotonicity-preserving ; Accuracy-preserving ; TVD ; Flux limiter ; Hyperbolic conservation laws |
WOS Research Area | Computer Science ; Mechanics |
WOS Subject | Computer Science, Interdisciplinary Applications ; Mechanics |
Funding Organization | NSFC [11171037, 11472059, 11372330, 11572052, 11472278] ; Key Lab Foundation [91400690104150069] ; CAEP [YZ2015015] |
Department | LHD可压缩湍流 |
Classification | 二类 |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/59952 |
Collection | 高温气体动力学国家重点实验室 |
Corresponding Author | Tian, BL (reprint author), Inst Appl Phys & Computat Math, Lab Computat Phys, Beijing 100094, Peoples R China. |
Recommended Citation GB/T 7714 | He ZW,Zhang YS,Gao FJ,et al. An improved accurate monotonicity-preserving scheme for the Euler equations[J]. COMPUTERS & FLUIDS,2016,140:1-10. |
APA | He ZW,Zhang YS,Gao FJ,李新亮,Tian BL,&Tian, BL .(2016).An improved accurate monotonicity-preserving scheme for the Euler equations.COMPUTERS & FLUIDS,140,1-10. |
MLA | He ZW,et al."An improved accurate monotonicity-preserving scheme for the Euler equations".COMPUTERS & FLUIDS 140(2016):1-10. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
IMCAS-J2016-328.pdf(2461KB) | 期刊论文 | 作者接受稿 | 开放获取 | CC BY-NC-SA | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment